Vyvanse mood swings. : ADHD

0
56

So I have been taking vyvanse for roughly 7 months. Started on 30mg and gradually increased it to 70mg. I love this medication, when it is actually doing what it is supposed to do. Takes about 1hr to kick in, then I get a slight mood lift and more energy and motivation. This has helped me a lot with work and studies. However i feel like it lasts a maximum of 4 hours.. and after that my mood feels very unstable. I feel depressed and sad. Also angry and irritable. It’s weird because it’s worse some days than others. There are days were I barely get the mood changes. Someone please help, is there any way to counter this? Maybe the sense of euphoria I get when coming on is bad? Because when it goes away I feel like shit? Oh man this medication is inconsistent. But I’ve tried them all and this is the one that works best.

I guess everything really does have a price huh? But it’s an expensive one. 4 hours of me feeling good and can actually function, for another 4 hours of feeling antisocial and moody.

Anyone have any similar experiences ? And if so what helped?

Source link

LEAVE A REPLY

Please enter your comment!
Please enter your name here